Spirals and the universal Teichmüller space

F. W. Gehring University of Michigan, Ann Arbor, Michigan, U.S.A.

TBD mathscidoc:1701.331535

Acta Mathematica, 141, (1), 99-113, 1977.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 83 downloads ] [ 0 comments ]
@inproceedings{f.1977spirals,
  title={Spirals and the universal Teichmüller space},
  author={F. W. Gehring},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203246813738244},
  booktitle={Acta Mathematica},
  volume={141},
  number={1},
  pages={99-113},
  year={1977},
}
F. W. Gehring. Spirals and the universal Teichmüller space. 1977. Vol. 141. In Acta Mathematica. pp.99-113. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203246813738244.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved